# SDR FDEA200906091996

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: A53970875201
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON CROSS SHEET OF RT EMERGENCY EXIT AT P 15, C 57A-57.1 REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR AND NDT FOR CRACK FREE CONDITION IAW RAS/EFW/9000177/2009 ISS.A , APPROVED BY EA 6-5310-120192.
